Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Recurring hiccups lasting 2 days

I am having a irregular hick ups since past two days how can i be relieved of this ?
Asked On : Mon, 20 Feb 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Hicoughs are due to spasmodic contractions of the diaphragm (the muscle sheet that separates the chest from the abdomen) and is set off commonly due to severe gas and acidity. But it is also a sign of kidney disease. Please take over the counter medicines for gas, acidity, domperidone .plus an antispasmodic medicine. This should relieve the attacks. There are other drugs that can only be taken with doctor's prescription like --Baclofen, anti epilepsy drugs(used for fits), chlorpromazine etc. You can also try these natural methods---breath holding, sip iced water, swallow granulated sugar, or tickle the outer ear. These may abort the attack. Hope my answer addresses your query completely. Regards.
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor